# SDR DXTA2024061912093

- Difficulty date: June 18, 2024
- Submitted: June 19, 2024
- Operation: Air carrier
- Aircraft: N426QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500483
- Aircraft time: 5,335 hours, 4,104 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Door
- Condition: Leaking
- Location: Emergency Exit
- Stage of operation: NR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

HIGH FREQUENCY VIBRATION & NOISE FROM RT OF FUSELAGE. EMERGENCY EXIT HANDLE RATTLES & EXIT DOOR NOISE. INSPECTED LATERAL SEAL FOUND LIFTNG ON BOTH LT & RT OF ACFT, APPLIED RTV ALONG LENGTH OF SEAL FROM AFT WING ROOF TO T/E WHERE FLAP SEAL STARTS. INSPECTED RT FUSELAGE FOR ANY ABNORMAUTIES THAT COULD CAUSE A HIGH FREQUENCY VLBRATION, FOUND BATTERY DOOR LOOSE & WOULD RATTLE WHEN  WHEN TAPPED ON, INSPECTED HINGE & LATCHES. FOUND LOWER AFT LATCH WORN ON STRIKER PLATE. REMOVED EMERGENCY EXIT & REMOVED TRIM TO INSPECT ALL LATCHES & LOCKING MECIIANISMS. ON INSP, NOTED SPRINGS & HANDLE HINGE CHEAKY & DRY, CLEANED & LUBED PIVOT POINTS, HANDLE OPS CHECKS GOOD IAW AMM 52-20-20; 53-04-31.
